# SDR DALA2020073092674

- Difficulty date: July 29, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 90,503 hours, 41,188 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PINNING ASSIST DOOR BOTTLE, BOTTLE BLEW.   FOUND DOOR ASSIST MECHANISM OUT OF ADJUSTMENT, RIGGED ASSEMBLY. SYSTEM OPERATION IS NORMAL
